Author = Fu-Gui Shi
Number of Articles: 5
1. M-FUZZIFYING TOPOLOGICAL CONVEX SPACES

Volume 15, Issue 6, November and December 2018, Pages 159-174

Kai Wang; Fu-Gui Shi


2. CHARACTERIZATIONS OF (L;M)-FUZZY TOPOLOGY DEGREES

Volume 15, Issue 4, July and August 2018, Pages 129-149

Yu Zhong; Fu-Gui Shi


3. STRATIFIED (L, M)-FUZZY DERIVED SPACES

Volume 15, Issue 4, July and August 2018, Pages 109-127

Yu Zhong; Fu-Gui Shi


4. BASES AND CIRCUITS OF FUZZIFYING MATROIDS

Volume 15, Issue 2, March and April 2018, Pages 41-52

Shao-Jun Yang; Fu-Gui Shi


5. L-CONVEX SYSTEMS AND THE CATEGORICAL ISOMORPHISM TO SCOTT-HULL OPERATORS

Volume 15, Issue 2, March and April 2018, Pages 23-40

Chong Shen; Fu-Gui Shi